სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5391 ჩანაწერიდან.


ძებნის განულება

Z. Lobjanidze, G. Chakhaia, N. Kvashilava, Sh. Kupreishvili, T. Supatashvili, I. Khubulava, I. Kvirkvelia, გოგილავა სოფიო. The Assessment of the Possibility Debris Flow Influence on the Pass Through Type Debris Flow Against Construction in the River Jokhtaniskhevis Basin. International Journal of Sciences:World Wide Journal of Multidisciplinary Research and Development. Referense Number:3-1-34. ONLINE ISSN: 2454-6615. 2017წ. Impaet Factor 4,25. India. .

L. Tsulukidze, Goga Chakhaia, Nugzar Kvashilava, Zurab Lobzhanidze, Shorena Kupreishvili, Tamriko Supatashvili, Irakli Kvirkvelia, Irina Khubulava, Sophio Gogilava.. The Assessment of the Possibility Debris Flow Influence on the Pass Through Type Debris Flow Against Construction in the River Jokhtaniskhevis Basin. International Journal of Sciences: World Wide Journal of Multidisciplinary Research and Development. . 2017წ. . Reference Number:3-1-34. ONLINE ISSN:2454-6615 .

L. Tsulukidze, Goga Chakhaia, Nugzar Kvashilava, Levan Tsulukidze, Zurab Lobzhanidze, Shorena Kupreishvili, Tamriko Supatashvili, Irakli Kvirkvelia, Irina Khubulava, Sophio Gogilava., null. The Assessment Stability of Landslide Dangerous Slopes Existing in the Basin of River Jokhtaniskhevi. International Journal of Sciences: World Wide Journal of Multidisciplinary Research and Development. Reference . 2017წ. Number:3-2-12. ONLINE ISSN:2454-6615.

Z. Lobjanidze, G. Chakhaia, N. Kvashilava, Sh. Kupreishvili, T. Supatashvili, I. Khubulava, გოგილავა სოფიო. The Assessment Stability of Landside Dangerous Slopes Existing in the Basin of River Jokhtaniskhevi. International Journal of Sciences:World Wide Journal of Multidisciplinary Research and Development. Referense Number:3-2-12. ONLINE ISSN: 2454-6615. 2017წ. Impaet Factor 4,25. India. .

L. Kanchaveli. THE ASYMPTOTIC DISTRBUTION OF MINIMUM VALVES OF VARIATIONAL . Dynamics of Non-Homogenous System-Moscow. 2006წ. : Institute for system Analysis, - P. 71 – 75.

K. Kachiashvili, Stepanishvili V.A. . The automated system of monitoring of quality fluvial and sewages. Proceeding of the Urban Drainage Modeling Symposium, May 20-24, Orlando, Florida. 2001წ. 843-847.

ჰ. მელაძე, T.Gachechiladze, G.Tsertsvadze. The Bag Model in Language Statistics. Information Sciences (An International Journal, ELSEVIER) . 2002წ. 147– pp.13-44.

N. Shavlakadze, R. Bantsuri. The bending problem of beam lying on the elastic basis. Prikl. Mat. i Mekh. Engl. transl.: J. Appl. Math. Mech. "Elsevier". 2005წ. 69, No. 2, 268-274.

Z. Bosikashvili. The blocking meta-heuristics for combinatorial problems solving. The ACM Digital Library,World Scientific and Engineering Academy and Society (WSEAS) Stevens Point, Wisconsin, USA. 2010წ. ©2010 table of contents ISBN: 978-960-474-179-3.

L. Giorgashvili, Sh.Zazashvili, G.Sadunishvili, G.Karseladze. The Boundary Value Problems of Stationary Oscilations in the Theory of Two-temperature Elastic Mixtures. Memoirs on Differential Equations and Matematical Physics. 2013წ. Vol.58,1-24. .

N. Shavlakadze, N. Odishelidze, F. Criado-Aldeanueva. The boundary value problem for piezo-electric half space with thin elastic inclusion. Mathematics and Mechanics of Solids. 2017წ. https://doi.org/10.1177/1081286517694936.

S. Kharibegashvili, O. Jokhadze. The boundary value problem for wave equations with nonlinear dissipative and source terms. Dynamical Systems and Differential Equations . 2011წ. 3 (2011), No. 3, 328-248..

G. Karseladze. The Boundary Value Problems of Stationary Oscillations of the Two-temperature Theory of Two-component Elastic Mixtures for Domains Bounded by Spherical Surface. Georgian International Journal of Science and Technology. 2012წ. Vol. 4, Issue 1-2, 129-146.

N. Shavlakadze, R. Bantsuri. The boundary-contact problem electroelasticity for piezo-elastic plate with inclusion and half space with cut. Prikl. Mat. i Mech.78, No.4, 583-594, Eng. Transl.:J. Appl. Math. Mech. 78, No.4, 93-97. 2014წ. .

A. Meskhi, V. Kokilashvili. The Boundedness of sublinear operators in weighted Morrey spaces defined on spaces of homogeneous type. In: Jain P., Schmeisser H. J. (eds), Function Spaces and Inequalities. Springer Proceedings in Mathematics & Statistics, Springer, Singapore,. 2018წ. vol. 206, pp 193-211, .

A. Meskhi, V. Kokilashvili. The Boundedness of sublinear operators in weighted Morrey spaces defined on spaces of homogeneous type. Springer, Function Spaces and Inequalities, Springer Proceedings in Mathematics & Statistics, . 2017წ. Vol. 206, pp 193-211 .

J. Peradze. The Bubnov-Galerkin method for the one-dimensional Reissner system . Izvestiya Vysshikh Uchebnykh Zavedeniy. 1991წ. no.12, pp.42-47 (Russian); English transl.:Soviet Math.(Iz.VUZ), 35(1991),no.12, pp.42-47.

Дж. Перадзе. The Bubnov-Galerkin method for the one-dimensional Reissner system (in Russian). Izv. Vyssh. Uchebn. Zaved. Mat. translation in Soviet Math. (IZ.VUZ). 1991წ. no.12, 35, 41-47.

J. Peradze. The Bubnov-Galerkin method for the one-dimensional Reissner system (in Russian). ZAMM. 2017წ. 97:2, 144-158.

Дж. Перадзе, J.Peradze. The Bubnov-Galerkin method for the one-dimensional Reissner system (in Russian). Sibirsk.Math. Zh.. 1990წ. no.12, 35, 41-47.